Alert archive / New Mexico / Tornado Warnings in 2025
Tornado Warning 2, NWS Albuquerque, NM
NWS Albuquerque, NM issued this tornado warning at Apr 26, 2025, 5:42 PM MDT for De Baca County, New Mexico. It was in force for 33 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 26, 2025, 5:42 PM MDT (23:42 UTC)
- Expired
- Apr 26, 2025, 6:15 PM MDT
- In force
- 33 min
- Issued by
- NWS Albuquerque, NM
- Area
- Storm-based polygon
- Tornado
- Observed
- Hail
- 0.0 in
County De Baca County, NM
The radar
The Cannon AFB radar (KFDX), 58 km from the middle of the area, began a volume at 23:39 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 26, 2:48 PM MDT | Tornado Watch | SPC | 6 hr |
The nearest sounding before it
Albuquerq/Krtlnd, NM (KABQ), launched 12:00Z, 11.7 hours before the alert went out and 240 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1934 m above ground
- 0-6 km bulk shear
- 50 kt
- 0-1 km storm-relative helicity
- 98 m²/s²
- 0-3 km storm-relative helicity
- 207 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
066
WFUS55 KABQ 262342
TORABQ
NMC011-270015-
/O.NEW.KABQ.TO.W.0002.250426T2342Z-250427T0015Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Albuquerque NM
542 PM MDT Sat Apr 26 2025
The National Weather Service in Albuquerque has issued a
* Tornado Warning for...
East Central De Baca County in east central New Mexico...
* Until 615 PM MDT.
* At 542 PM MDT, a confirmed tornado was located 11 miles south of
Fort Sumner, moving east at 20 mph.
HAZARD...Damaging tornado.
SOURCE...Public confirmed tornado.
IMPACT...Flying debris will be dangerous to those caught
without shelter. Mobile homes will be damaged or
destroyed. Damage to roofs, windows and vehicles will
occur. Tree damage is likely.
* Locations impacted include...
Mainly rural areas of East Central De Baca County.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Move to an interior room on the lowest floor of a well-built
building away from windows. If you are outdoors, in a mobile home,
or in a vehicle, move to the closest substantial shelter and protect
yourself from flying debris.
Heavy rainfall is hiding this tornado. Do not wait to see or hear
the tornado. Take cover now!
&&
LAT...LON 3437 10403 3423 10403 3429 10429 3437 10427
TIME...MOT...LOC 2342Z 273DEG 15KT 3432 10423
TORNADO...OBSERVED
MAX HAIL SIZE...0.00 IN
$$
112 follow-up statements
400
WWUS55 KABQ 262359
SVSABQ
Severe Weather Statement
National Weather Service Albuquerque NM
559 PM MDT Sat Apr 26 2025
NMC011-270015-
/O.CON.KABQ.TO.W.0002.000000T0000Z-250427T0015Z/
De Baca NM-
559 PM MDT Sat Apr 26 2025
...TORNADO WARNING REMAINS IN EFFECT UNTIL 615 PM MDT FOR EAST
CENTRAL DE BACA COUNTY...
At 559 PM MDT, a severe thunderstorm capable of producing a tornado
was located 11 miles southwest of Taiban, or 12 miles southeast of
Fort Sumner, moving east at 20 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed.
Damage to roofs, windows and vehicles will occur. Tree
damage is likely.
Locations impacted include...
Mainly rural areas of East Central De Baca County.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Move to an interior room on the lowest floor of a well-built
building away from windows. If you are outdoors, in a mobile home,
or in a vehicle, move to the closest substantial shelter and protect
yourself from flying debris.
Heavy rainfall is hiding this tornado. Do not wait to see or hear
the tornado. Take cover now!
&&
LAT...LON 3437 10403 3423 10403 3428 10423 3437 10421
TIME...MOT...LOC 2342Z 273DEG 15KT 3432 10423
TORNADO...RADAR INDICATED
MAX HAIL SIZE...0.00 IN
$$
11571 WWUS55 KABQ 270013 SVSABQ Severe Weather Statement National Weather Service Albuquerque NM 613 PM MDT Sat Apr 26 2025 NMC011-270023- /O.EXP.KABQ.TO.W.0002.000000T0000Z-250427T0015Z/ De Baca NM- 613 PM MDT Sat Apr 26 2025 ...TORNADO WARNING WILL EXPIRE AT 615 PM MDT FOR EAST CENTRAL DE BACA COUNTY... The tornado threat has diminished and the Tornado Warning has been cancelled. However, large hail and damaging winds remain likely and a Severe Thunderstorm Warning remains in effect for the area. To report severe weather, contact your nearest law enforcement agency. They will send your report to the National Weather Service office. A Tornado Watch remains in effect until 900 PM MDT for a portion of east central New Mexico. && LAT...LON 3428 10423 3437 10421 3437 10403 3423 10403 TIME...MOT...LOC 2359Z 273DEG 15KT 3432 10414 $$ 53-Schroeder
What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albuquerque, NM wrote its last area forecast discussion before this tornado warning went out at Apr 26, 1:11 PM MDT, 4 hours 31 minutes earlier. Its key messages:
- Updated at 109 PM MDT Sat Apr 26 2025
- Isolated severe storms will develop in eastern New Mexico this afternoon. A few storms will produce hail and/or damaging wind gusts. There is a low chance of tornadoes and flash flooding.
- Critical fire weather conditions will increase the risk of fire spread along and southwest of the middle and lower Rio Grande Valley today, with stronger southwest winds on Sunday creating a more widespread risk of fire spread.
- Strong southwest winds may down tree limbs and cause damage to utility poles in central and eastern New Mexico Sunday afternoon. Blowing dust and hazardous crosswinds may impact travel.
- Chances for showers and storms will increase going into the middle of next week across eastern and portions of northern NM.
Area forecast discussion, Apr 26, 1:11 PM MDT, 4 hours 31 minutes before
Area Forecast Discussion National Weather Service Albuquerque NM 111 PM MDT Sat Apr 26 2025 ...New SYNOPSIS, SHORT TERM, LONG TERM, FIRE WEATHER... .KEY MESSAGES... Updated at 109 PM MDT Sat Apr 26 2025 - Isolated severe storms will develop in eastern New Mexico this afternoon. A few storms will produce hail and/or damaging wind gusts. There is a low chance of tornadoes and flash flooding. - Critical fire weather conditions will increase the risk of fire spread along and southwest of the middle and lower Rio Grande Valley today, with stronger southwest winds on Sunday creating a more widespread risk of fire spread. - Strong southwest winds may down tree limbs and cause damage to utility poles in central and eastern New Mexico Sunday afternoon. Blowing dust and hazardous crosswinds may impact travel. - Chances for showers and storms will increase going into the middle of next week across eastern and portions of northern NM. && .SYNOPSIS... Issued at 109 PM MDT Sat Apr 26 2025 Strong to severe storms may develop east of the central mountain chain today, with large hail and damaging winds as the main threat, with a low chance of a tornado. A minor flash flooding risk exists in areas that received substantial rain last night. Strong winds and low humidity values will create widespread critical to extremely critical fire weather conditions on Sunday. Blowing dust, especially in areas that have received little to no precipitation, may cause visibility to drop below a half mile. Scattered showers and high elevation snow favor northern and eastern areas Tuesday onward. && .SHORT TERM... (This evening through Sunday night) Issued at 109 PM MDT Sat Apr 26 2025 A potent upper level low over central CA will wobble east over NV/UT through Sunday night, with strong southwest flow aloft spreading over the Desert SW and NM. Right now, what remains of the backdoor cold front is modifying and mixing with richer Gulf moisture, advecting northwest from far west TX. Surface dewpoint temperatures in the 50s to low 60s characterize this airmass, with low level moisture sufficiently deep to fuel another round of convection later this afternoon/evening east of the central mountain chain. Instability and shear across the east central and southeast plains are favorable for another round of severe storms and the SPC has upgraded the day one convective outlook to show a slight risk. In addition to large hail, we can not rule out isolated tornadoes given the strong veering wind profiles just off of the surface and healthy east-southeast inflow. Issued a Flash Flood Watch earlier for this afternoon/evening for De Baca, Curry and Quay Counties, where heavy rains of up to 7" fell over the past 24hrs. Very little additional rainfall is needed to cause additional flash flooding and that area is exactly where the latest HRRR and HREF develop storms in a couple of hours. Dry air aloft will put the kibosh on convection by midnight, then mix to the surface Sunday with strong southwest winds developing by noon. Added the middle RGV to the High Wind Warning and issued a Wind Advisory for some of the surrounding zones for Sunday. Patches of blowing dust will likely develop Sunday afternoon, but recent precipitation makes defining the exact areas even more difficult. The RGV, Upper Tularosa Valley and areas near Roswell make the most sense for blowing dust Sunday afternoon. The upper level low will move east into the southern Rockies late Sunday night, turning our winds to the west and bringing a weak Pacific cold front through. && .LONG TERM... (Monday through Friday) Issued at 109 PM MDT Sat Apr 26 2025 Windy conditions remain across northeast NM Monday as upper and mid level winds remain strong and a lee surface low forms in southeast CO/northeast NM. Combined with very dry, well mixed surface layers, wind gusts between 35-45mph are possible. Isolated windy conditions also appear likely across the Sacramento Mountains, with ~40kt 700mb flow latching onto the mountain range. A backdoor front pushes into northeast NM late Monday night and works up against the central mountain chain by Tuesday morning, perhaps creating a brief period of gusty gap winds, though confidence is not high on this. Moisture behind the front interacting with synoptic forcing may work to induce showers and thunderstorms across the northeast and eastern parts of NM Tuesday afternoon and evening. Drier air begins to work its way into NM Wednesday as an upper level trough approaches, however dryline-induced thunderstorms will again be possible across the eastern plains Wednesday afternoon/evening. Additional embedded shortwaves and vorticity lobes in the upper level flow attempt to materialize showers and thunderstorms across the northern mountains, northeast and eastern NM Thursday. A backdoor front pushes into eastern NM late Thursday into Friday, which is likely to return moisture to the region and more dryline-induced thunderstorms Friday and into the weekend. On a temperature front, high temperatures are likely to wobble between 5F below and 5F above average throughout much of the week for much of the area. && .AVIATION... (18Z TAFS) Issued at 1033 AM MDT Sat Apr 26 2025 VFR conditions prevail and are forecast to persist west of the central mountain chain, but MVFR and even IFR conditions prevail and are forecast to persist across eastern NM. Moisture across eastern NM will fuel another round of storms this afternoon/evening, with impacts likely at KTCC and much less likely at KROW. Some improvement is forecast this afternoon across eastern NM, but deterioration is likely this evening and overnight. Kept KROW VFR, but there are low probabilities for IFR conditions to develop overnight. Otherwise, gusty southerly winds are forecast today across central and western NM and an Airport Weather Warning may be required at KABQ for gusts to 35kts. && .FIRE WEATHER... Issued at 109 PM MDT Sat Apr 26 2025 ...CRITICAL FIRE WEATHER THREAT THROUGH SUNDAY MAINLY WESTERN AND CENTRAL NM THEN POSSIBLY EASTERN NM MONDAY... Critical fire weather conditions will continue across central and western portions of the area through early this evening, then redevelop and become more widespread across all of western and central NM on Sunday as winds aloft trend up and a lee side trough deepens. Fire growth from lightning starts along the east slopes of the Sangre De Cristos is possible Sunday. Near-critical to critical fire weather conditions will redevelop Monday, but be limited to eastern portions of the area that have had some recent wetting rain. Portions of northeast NM may require a warning on Monday if fuels are determined to be receptive to fire spread. Temperatures will drop to near/below average behind a Pacific front Monday through Wednesday. The combination of an upper level trough and backdoor front will bring chances for wetting showers and storms Tue/Wed, mainly to northern and eastern NM. Another trough may bring chances for wetting storms, mainly to eastern NM, on Friday. Chances for critical fire weather conditions will be back on the uptrend next weekend as a potent west coast trough moves inland and steers stronger westerlies over the region. && .PRELIMINARY POINT TEMPS/POPS... Farmington...................... 41 70 35 65 / 0 0 0 0 Dulce........................... 35 69 30 62 / 0 5 0 0 Cuba............................ 39 71 31 63 / 0 5 0 0 Gallup.......................... 31 66 25 64 / 0 0 0 0 El Morro........................ 37 67 30 62 / 0 0 0 0 Grants.......................... 34 72 28 67 / 0 0 0 0 Quemado......................... 37 67 29 66 / 0 0 0 0 Magdalena....................... 45 74 38 70 / 0 0 0 0 Datil........................... 38 68 31 66 / 0 0 0 0 Reserve......................... 35 70 27 71 / 0 0 0 0 Glenwood........................ 37 75 32 75 / 0 0 0 0 Chama........................... 35 64 28 56 / 0 5 0 0 Los Alamos...................... 48 71 39 63 / 0 0 0 0 Pecos........................... 41 72 35 63 / 10 0 0 0 Cerro/Questa.................... 40 67 33 61 / 0 0 0 0 Red River....................... 36 58 28 52 / 10 0 0 0 Angel Fire...................... 32 65 25 57 / 20 0 0 0 Taos............................ 36 71 30 64 / 5 0 0 0 Mora............................ 38 70 33 63 / 20 0 0 0 Espanola........................ 46 78 38 71 / 0 0 0 0 Santa Fe........................ 46 73 38 63 / 5 0 0 0 Santa Fe Airport................ 44 76 36 67 / 0 0 0 0 Albuquerque Foothills........... 53 78 46 71 / 0 0 0 0 Albuquerque Heights............. 50 80 43 72 / 0 0 0 0 Albuquerque Valley.............. 48 81 39 75 / 0 0 0 0 Albuquerque West Mesa........... 49 80 43 73 / 0 0 0 0 Belen........................... 44 83 40 77 / 0 0 0 0 Bernalillo...................... 48 81 41 74 / 0 0 0 0 Bosque Farms.................... 44 82 38 75 / 0 0 0 0 Corrales........................ 47 81 41 74 / 0 0 0 0 Los Lunas....................... 43 82 39 75 / 0 0 0 0 Placitas........................ 50 77 43 69 / 0 0 0 0 Rio Rancho...................... 49 80 43 74 / 0 0 0 0 Socorro......................... 47 84 42 80 / 0 0 0 0 Sandia Park/Cedar Crest......... 47 72 39 65 / 0 0 0 0 Tijeras......................... 47 75 40 67 / 0 0 0 0 Edgewood........................ 43 75 38 67 / 0 0 0 0 Moriarty/Estancia............... 37 76 33 69 / 0 0 0 0 Clines Corners.................. 40 72 35 65 / 5 0 0 0 Mountainair..................... 46 73 38 69 / 0 0 0 0 Gran Quivira.................... 43 75 38 69 / 0 0 0 0 Carrizozo....................... 51 80 47 73 / 0 0 0 0 Ruidoso......................... 49 73 45 67 / 0 0 0 0 Capulin......................... 45 72 37 66 / 30 0 0 0 Raton........................... 43 76 34 70 / 30 0 0 0 Springer........................ 44 77 36 71 / 30 0 0 0 Las Vegas....................... 43 73 37 66 / 20 0 0 0 Clayton......................... 50 80 45 74 / 30 0 0 0 Roy............................. 48 77 41 69 / 40 0 0 0 Conchas......................... 52 86 46 78 / 40 0 0 0 Santa Rosa...................... 49 83 45 75 / 30 0 0 0 Tucumcari....................... 55 86 48 78 / 50 0 5 0 Clovis.......................... 56 87 51 81 / 40 5 10 0 Portales........................ 55 88 50 82 / 30 0 10 0 Fort Sumner..................... 55 88 49 80 / 50 0 0 0 Roswell......................... 55 94 55 87 / 5 0 0 0 Picacho......................... 48 85 48 79 / 0 0 0 0 Elk............................. 49 81 49 77 / 0 0 0 0 && .ABQ WATCHES/WARNINGS/ADVISORIES... Red Flag Warning from 11 AM to 9 PM MDT Sunday for NMZ101-105- 106-109-120>125. Wind Advisory from noon to 8 PM MDT Sunday for NMZ208-211- 216>218-230>233-238-241. Red Flag Warning until 7 PM MDT this evening for NMZ105-106-109. High Wind Warning from noon to 8 PM MDT Sunday for NMZ212>215- 219>229-239-240. Flood Watch until 9 PM MDT this evening for NMZ234-235-237. && SHORT TERM...11 LONG TERM....77 AVIATION...11 Please note: The SYNOPSIS section will be terminated by the end of April.
In the hours before
Special weather statement, Apr 26, 2:04 PM MDT, 3 hours 38 minutes before
Special Weather Statement National Weather Service Albuquerque NM 204 PM MDT Sat Apr 26 2025 NMZ233-262030- Guadalupe County NM- 204 PM MDT Sat Apr 26 2025 ...A STRONG THUNDERSTORM WILL IMPACT WEST CENTRAL GUADALUPE COUNTY UNTIL 230 PM MDT... At 204 PM MDT, Doppler radar was tracking a strong thunderstorm over Pastura, or 19 miles southwest of Santa Rosa, moving northeast at 10 mph. HAZARD...Wind gusts up to 50 mph and nickel size hail. SOURCE...Radar indicated. IMPACT...Gusty winds could knock down tree limbs and blow around unsecured objects. Minor damage to outdoor objects is possible. Locations impacted include... Pastura. PRECAUTIONARY/PREPAREDNESS ACTIONS... This storm may intensify, so be certain to monitor local radio stations and available television stations for additional information and possible warnings from the National Weather Service. && LAT...LON 3496 10493 3480 10478 3469 10499 3481 10507 TIME...MOT...LOC 2004Z 225DEG 10KT 3480 10496 MAX HAIL SIZE...0.88 IN MAX WIND GUST...50 MPH 11
Special weather statement, Apr 26, 2:22 PM MDT, 3 hours 20 minutes before
Special Weather Statement
National Weather Service Albuquerque NM
222 PM MDT Sat Apr 26 2025
NMZ229-232-233-262045-
Eastern San Miguel County NM-Northeast Highlands NM-Guadalupe
County NM-
222 PM MDT Sat Apr 26 2025
...A STRONG THUNDERSTORM WILL IMPACT NORTHWESTERN GUADALUPE AND
SOUTH CENTRAL SAN MIGUEL COUNTIES UNTIL 245 PM MDT...
At 222 PM MDT, Doppler radar was tracking a strong thunderstorm over
Dilia, or 28 miles northwest of Santa Rosa, moving northeast at 15
mph.
HAZARD...Wind gusts up to 50 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is possible.
Locations impacted include...
Dilia, Anton Chico and Tecolotito.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional
information and possible warnings from the National Weather Service.
&&
LAT...LON 3522 10519 3523 10519 3536 10494 3512 10487
3508 10514
TIME...MOT...LOC 2022Z 246DEG 11KT 3520 10506
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...50 MPH
11Special weather statement, Apr 26, 3:23 PM MDT, 2 hours 19 minutes before
Special Weather Statement
National Weather Service Albuquerque NM
323 PM MDT Sat Apr 26 2025
NMZ238-239-262200-
Chaves County Plains NM-Eastern Lincoln County NM-
323 PM MDT Sat Apr 26 2025
...A STRONG THUNDERSTORM WILL IMPACT EAST CENTRAL LINCOLN AND NORTH
CENTRAL CHAVES COUNTIES UNTIL 4 PM MDT...
At 323 PM MDT, Doppler radar was tracking a strong thunderstorm 12
miles east of Arabela, or 32 miles northwest of Roswell, moving
northeast at 15 mph.
HAZARD...Wind gusts up to 50 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is possible.
Locations impacted include...
Mainly rural areas of East Central Lincoln and North Central
Chaves Counties.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional
information and possible warnings from the National Weather Service.
&&
LAT...LON 3382 10489 3384 10487 3358 10469 3347 10504
3368 10509
TIME...MOT...LOC 2123Z 228DEG 13KT 3364 10497
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...50 MPH
11Local storm report, Apr 26, 4:52 PM MDT, 50 minutes before
Preliminary Local Storm Report
National Weather Service Albuquerque NM
452 PM MDT Sat Apr 26 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0451 PM Hail 2 S Yeso 34.40N 104.61W
04/26/2025 M1.00 Inch De Baca NM CO-OP Observer
&&
CALocal storm report, Apr 26, 5:01 PM MDT, 41 minutes before
Preliminary Local Storm Report
National Weather Service Albuquerque NM
501 PM MDT Sat Apr 26 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0458 PM Hail 7 ENE Yeso 34.47N 104.48W
04/26/2025 M1.50 Inch De Baca NM CO-OP Observer
&&
CGLocal storm report, Apr 26, 5:31 PM MDT, 11 minutes before
Preliminary Local Storm Report
National Weather Service Albuquerque NM
531 PM MDT Sat Apr 26 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0515 PM Hail 9 SE Variadero 35.30N 104.33W
04/26/2025 M2.00 Inch San Miguel NM Trained Spotter
&&
CGThe office that day
Everything else NWS Albuquerque, NM issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 25, 6:04 PM MDT | Special Weather Statement | ABQ | Curry | 26 min |
| Apr 25, 6:22 PM MDT | Severe Thunderstorm Warning | ABQ | Curry, Quay, Roosevelt | 38 min |
| Apr 25, 6:38 PM MDT | Flash Flood Warning | ABQ | Curry, Quay | 4 hr |
| Apr 25, 6:39 PM MDT | Severe Thunderstorm Warning | ABQ | Curry, Quay | 51 min |
| Apr 25, 6:42 PM MDT | Severe Thunderstorm Warning | ABQ | Curry, Quay | 18 min |
| Apr 25, 6:53 PM MDT | Severe Thunderstorm Warning | ABQ | Roosevelt | 52 min |
| Apr 25, 7:09 PM MDT | Special Weather Statement | ABQ | Curry | 36 min |
| Apr 25, 7:29 PM MDT | Severe Thunderstorm Warning | ABQ | Roosevelt | 44 min |
| Apr 25, 7:32 PM MDT | Severe Thunderstorm Warning | ABQ | Curry | 43 min |
| Apr 25, 11:34 PM MDT | Special Weather Statement | ABQ | De Baca | 26 min |
| Apr 25, 11:41 PM MDT | Severe Thunderstorm Warning | ABQ | De Baca | 49 min |
| Apr 26, 12:05 AM MDT | Tornado Warning | ABQ | De Baca | 25 min |
| Apr 26, 12:31 AM MDT | Severe Thunderstorm Warning | ABQ | De Baca | 44 min |
| Apr 26, 12:59 AM MDT | Flash Flood Warning | ABQ | De Baca | 5 hr |
| Apr 26, 1:15 AM MDT | Severe Thunderstorm Warning | ABQ | De Baca | 45 min |
| Apr 26, 2:45 AM MDT | Dense Fog Advisory | ABQ | Colfax, San Miguel, Santa Fe, Torrance, Union | 7 hr |
| Apr 26, 2:45 AM MDT | High Wind Warning | ABQ | Bernalillo, Chaves, Cibola, Colfax, Lincoln, Mora and 9 more | 41 hr |
| Apr 26, 3:01 AM MDT | Flash Flood Warning | ABQ | Curry, Quay | 4 hr |
| Apr 26, 9:25 AM MDT | Flood Watch | ABQ | Curry, De Baca, Quay | 12 hr |
| Apr 26, 12:07 PM MDT | Wind Advisory | ABQ | Bernalillo, Catron, Chaves, Cibola, Guadalupe, Harding and 10 more | 32 hr |
| Apr 26, 2:04 PM MDT | Special Weather Statement | ABQ | Guadalupe | 26 min |
| Apr 26, 2:22 PM MDT | Special Weather Statement | ABQ | San Miguel | 23 min |
| Apr 26, 2:25 PM MDT | Severe Thunderstorm Warning | ABQ | Guadalupe | 50 min |
| Apr 26, 2:34 PM MDT | Severe Thunderstorm Warning | ABQ | Guadalupe, San Miguel | 41 min |
| Apr 26, 2:39 PM MDT | Severe Thunderstorm Warning | ABQ | De Baca, Guadalupe | 51 min |
| Apr 26, 2:48 PM MDT | Severe Thunderstorm Warning | ABQ | Guadalupe | 41 min |
| Apr 26, 3:06 PM MDT | Severe Thunderstorm Warning | ABQ | Guadalupe, San Miguel | 39 min |
| Apr 26, 3:23 PM MDT | Special Weather Statement | ABQ | Chaves | 37 min |
| Apr 26, 3:40 PM MDT | Severe Thunderstorm Warning | ABQ | Guadalupe, San Miguel | 65 min |
| Apr 26, 3:43 PM MDT | Severe Thunderstorm Warning | ABQ | De Baca, Guadalupe | 27 min |
| Apr 26, 3:55 PM MDT | Severe Thunderstorm Warning | ABQ | Chaves | 65 min |
| Apr 26, 4:39 PM MDT | Severe Thunderstorm Warning | ABQ | De Baca | 51 min |
| Apr 26, 4:41 PM MDT | Severe Thunderstorm Warning | ABQ | Guadalupe, San Miguel | 64 min |
| Apr 26, 4:47 PM MDT | Flash Flood Warning | ABQ | De Baca | 4 hr |
| Apr 26, 5:09 PM MDT | Severe Thunderstorm Warning | ABQ | Chaves | 66 min |
| Apr 26, 5:25 PM MDT | Severe Thunderstorm Warning | ABQ | De Baca, Roosevelt | 65 min |
| Apr 26, 5:45 PM MDT | Tornado Warning | ABQ | Chaves | 30 min |
Nearby
Tornado Warnings in New Mexico, 2025Every tornado warning in 2025Tornadoes in 2025
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.